# SDR ASAA2018110856740

- Difficulty date: November 5, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,820 hours, 12,670 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78477022, FOUND #1 ENG S/N 894763. 3 LPT NOZZLES TOTAL AT 4 O CLOCK, 7 O CLOCK, AND 10 O CLOCK POSITION WITH BURN MARKS AND MISSING MATERIAL. GROUNDED - YES. ON DEFERRAL.
